# SDR REXA2019022520170

- Difficulty date: February 12, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 27,640 hours, 18,425 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH67034095
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKED BEAM AT RBL 9 AND FS 280. AT COCKPIT FLOOR STRUCTURE.
COMPLETE: SUMMARY OF NRC 00125 :NEW BEAM AND REPAIR PARTS WERE INSTALLED PER CRJ-900 SRM 51-42-21-001-001-A01 PAR. 6 , SRM 51-42-06-001-001-A01 PAR 6 AND REO NUMBER A01 PAR 6 AND REO
